# SDR UHLA2010112600272

- Difficulty date: November 26, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,312 hours, 10,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON DOUBLER ON WASTE SERVICE COMPARTMENT.  REMOVED AND REPLACED WASTE BOX ASSEMBLY IAW EMB 170 SRM 51-43-02.  BLENDED CORROSION, FABRICATED, INSTALLED DOUBLER IAW ETD 2010-170/11200.
